A proposal for revisiting some fixed point results in dislocated quasi-metric spaces

Soufiane Mhanna, Othmane Baiz, Hicham Benaissa

Abstract


In this paper, we prove some new fixed point theorems in a dislocated quasi-metric spaces for a self mapping, which unify and generalize some existing relevant fixed point theorems. Moreover, many examples are provided to illustrate our improvements.

Full Text: PDF

Published: 2021-04-13

How to Cite this Article:

Soufiane Mhanna, Othmane Baiz, Hicham Benaissa, A proposal for revisiting some fixed point results in dislocated quasi-metric spaces, J. Math. Comput. Sci., 11 (2021), 2746-2754

Copyright © 2021 Soufiane Mhanna, Othmane Baiz, Hicham Benaissa. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

Copyright ©2022 JMCS